MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATION FASTENER
Model Number KNOTLESS HIP FIBERTAK
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
 
Event or Problem Description
It was reported on 11/09/2022 by a sales representative via phone that an ar-3638h fibertak tip bent and another broke off.Case involvement, broke inside joint space.

Brand Name
KNOTLESS HIP FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19297839
Report Number1220246-2024-03170
Device Sequence Number5855492
Product Code MBI
UDI-Device Identifier00888867295568
UDI-Public00888867295568
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberKNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638H
Device Lot Number13634247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown